# SDR DALA2016100206971

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 25,678 hours, 10,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND FORWARD RIGHT EMERGENCY LIGHT BATTERY CHARGER STATION 303.1 INOPERATIVE.  MAINTENANCE REPLACED FORWARD GALLEY EMERGENCY LIGHT BATTERY CHARGER STATION 303.1 PER AMM 33-51 OP CKS GOOD.
